Null controllability of neutral system with infinite delays

I. Davies, O.C.L. Haas

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
17 Downloads (Pure)


Sufficient conditions are developed for the null controllability of neutral control systems with infinite delays when the values of the control lie in an m-dimensional unit cube. Conditions are placed on the perturbation function which guarantee that if the uncontrolled system is uniformly asymptotically stable and the control system satisfies a full rank condition, so that K(λ)ξ(exp(−λh))≠0, for every complex λ, where K(λ) is an n×n polynomial matrix in λ constructed from the coefficient matrices of the control system and ξ(exp(−λh)) is the transpose of [1, exp(−λh), ⋯, exp(−(n−1)λh)], then the control system is null controllable with constraint.
Original languageEnglish
Pages (from-to)28-34
JournalEuropean Journal of Control
Early online date18 Sep 2015
Publication statusPublished - Nov 2015

Bibliographical note

This article is in press. Full citation details will be given when the article has been published.


  • Neutral systems
  • infinite delay
  • Null controllability
  • Rank condition
  • Stable


Dive into the research topics of 'Null controllability of neutral system with infinite delays'. Together they form a unique fingerprint.

Cite this